Thread: Bad headaches?help?
01-24-2005, 11:55 AM #1
I just started liq. clen . first time running it. i did my research already! today i started and did 20mg. about 3 hours later i have this really bad headache. i know i can take tylenol to aide it. but has any one else experienced this and do they go away in time. cause this is a ****ing bad headache. thanks bros.
01-24-2005, 12:06 PM #2Originally Posted by carmine09
just stick it out, you should be fine.
01-24-2005, 12:28 PM #3Originally Posted by carmine09
01-24-2005, 12:44 PM #4Associate Member
- Join Date
- Apr 2003
- South Carolina
It gives me headaches and cramping. I can't use it anymore.
01-24-2005, 01:12 PM #5
Try some Taurine
01-24-2005, 01:13 PM #6
01-24-2005, 01:15 PM #7
01-24-2005, 01:22 PM #8Member
- Join Date
- Aug 2004
Yup... I usually take advil or tylenol about 30 minutes before I take mine. It tends to limit my headaches.
01-24-2005, 01:36 PM #9Originally Posted by ChefJ
01-24-2005, 01:37 PM #10Originally Posted by Narkissos
01-24-2005, 10:35 PM #11Originally Posted by carmine09
01-25-2005, 07:23 AM #12Originally Posted by ChefJ
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)